| Model Number |
EVFXPLUS-34 |
| Medical Device Problem Code |
Material Invagination (1336)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, a pre-implant balloon aortic valvuloplasty (bav) was completed due to calcification.The delivery catheter system (dcs) was then inserted into the patient and advanced to the aortic annulus.The valve was then deployed at a target implant depth of 3-millimeters (mm).During deployment an infold was noted.Subsequently , the valve was recaptured and withdrawn from the patient's body along with the dcs.A new valve and dcs were then utilized to complete the procedure.Per the physician, the patient's calcified anatomy contributed to the event.No patient complications were reported as a result of this event.
Additional Manufacturer Narrative
D10.Continuation - concomitant medical devices in use during the event include: medtronic product id: d-evolutfx-34 ; product serial/lot number: (b)(6); product type: (0195 - heart valves) ; implant date: not-implantable; explant date: na medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.